# SDR SWIA200311835

- Difficulty date: March 17, 2003
- Submitted: March 25, 2003
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 38,221 hours, 46,778 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Part number: 3075001007
- Part serial: 0124
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 5,029 hours, 6,320 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT FOR INBOARD FLAPS UPON RETRACTING FLAPS AFTER LANDING.  REMOVED AND REPLACED FLAP ANNUNCIATOR PANEL AND FCU FOR TROUBLESHOOTING.  RAN FLAPS UP AND DOWN SEVERAL TIMES.  OPS CHECK GOOD AT THIS TIME.
